# SDR AALA202504041683

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 53,599 hours, 20,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING AN OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM ON CIDS 1, A FAULT MESSAGE FOR EMERGENCY POWER SUPPLY UNIT 10WL DISPLAYED. MAINTENANCE CLEANED THE ELECTRICAL CONNECTOR FOR THE EMERGENCY LIGHTING SYSTEM ON THE R1 DOOR SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
